# SDR COMA0260226

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 13,476 hours, 12,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Floor Support
- Part time: 13,476 hours, 12,855 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

65 FASTENERS REMOVED FROM LT AND RT FLOOR SUPPORT ANGLES BETWEEN FS 409.0+128 AND FS559.0.REPAIRED I/A/W REO 601R-53-41-081.
